PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 1 | 15-24
Tytuł artykułu

Existence of solutions and monotone iterative method for infinite systems of parabolic differential-functional equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the Fourier first boundary value problem for an infinite system of weakly coupled nonlinear differential-functional equations. To prove the existence and uniqueness of solution, we apply a monotone iterative method using J. Szarski's results on differential-functional inequalities and a comparison theorem for infinite systems.
Rocznik
Tom
72
Numer
1
Strony
15-24
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-12-14
poprawiono
1999-02-04
Twórcy
  • Department of Applied Mathematics, University of Mining and Metallurgy, Al. Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, Cambridge Univ. Press, Cambridge, 1990.
  • [2] P. Bénilan and D. Wrzosek, On an infinite system of reaction-diffusion equations, Adv. Math. Sci. Appl. 7 (1997), 349-364.
  • [3] S. Brzychczy, Approximate iterative method and existence of solutions of nonlinear parabolic differential-functional equations, Ann. Polon. Math. 42 (1983), 37-43.
  • [4] S. Brzychczy, Monotone Iterative Methods for Nonlinear Parabolic and Elliptic Differential-Functional Equations, Dissertations Monographs, 20, Wyd. AGH, Kraków, 1995.
  • [5] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, 1964.
  • [6] M. Lachowicz and D. Wrzosek, A nonlocal coagulation-fragmentation model, Appl. Math. (Warsaw), to appear.
  • [7] M. Smoluchowski, Versuch einer mathematischen Theorie der kolloiden Lösungen, Z. Phys. Chem. 92 (1917), 129-168.
  • [8] J. Szarski, Differential Inequalities, Monografie Mat. 43, PWN, Warszawa, 1965.
  • [9] J. Szarski, Comparison theorem for infinite systems of parabolic differential-functional equations and strongly coupled infinite systems of parabolic equations, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), 739-846.
  • [10] J. Szarski, Infinite systems of parabolic differential-functional inequalities, ibid. 28 (1980), 477-481.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z1p15bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.